# SDR 96FDEA00207

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF SHEAR TIE BS 970 LBL 8 TO 13 WL 146, FOUND WHILE WORKING NR 0053.  ACCOMPLISHED SHEAR TIE REPAIR BS 970 LBL 8 TO 13 WL 146 IAW FEDEX SRM 53-10-4 FIG 15.  REMAINING FASTENERS ON FLOOR SUPPORT BRACKET WILL BE INSTALLED ON NR 0053.
